Year 2019, Volume 48 , Issue 6, Pages 1642 - 1652 2019-12-08

On ramification structures for finite nilpotent groups

Şükran GÜL [1]


We extend the characterization of abelian groups with ramification structures given by Garion and Penegini in [Beauville surfaces, moduli spaces and finite groups, Comm. Algebra, 2014] to finite nilpotent groups whose Sylow $p$-subgroups have a `nice power structure', including regular $p$-groups, powerful $p$-groups and (generalized) $p$-central $p$-groups. We also correct two errors in [Beauville surfaces, moduli spaces and finite groups, Comm. Algebra, 2014] regarding abelian $2$-groups with ramification structures and the relation between the sizes of ramification structures for an abelian group and those for its Sylow $2$-subgroup.
ramification structures, Beauville structures, finite nilpotent groups, finite $p$-groups
  • [1] N. Boston, A survey of Beauville p-groups,in: Beauville Surfaces and Groups, editors I. Bauer, S. Garion, A. Vdovina, Springer Proceedings in Mathematics & Statistics, 123, 35–40, Springer, 2015.
  • [2] B. Fairbairn, Recent work on Beauville surfaces, structures and groups, in: Groups St Andrews 2013, editors C.M. Campbell, M.R. Quick, E.F. Robertson and C.M. Roney- Dougal, London Mathematical Society Lecture Note Series, 422, 225–241, 2015.
  • [3] G.A. Fernández-Alcober, Omega subgroups of powerful p-groups, Israel J. Math. 162, 75–79, 2007.
  • [4] G.A. Fernández-Alcober and Ş. Gül, Beauville structures in finite p-groups, J. Algebra, 474, 1–23, 2017.
  • [5] S. Garion and M. Penegini, New Beauville surfaces and finite simple groups, Manuscripta Math. 142, 391–408, 2013.
  • [6] S. Garion and M. Penegini, Beauville surfaces, moduli spaces and finite groups, Comm. Algebra, 42, 2126–2155, 2014.
  • [7] G. Jones, Beauville surfaces and groups: a survey, in: Rigidity and Symmetry, editors R. Connelly, A.I. Weiss, W. Whiteley, Fields Institute Communications, 70, Springer, 205–225, 2014.
  • [8] L. Ribes and P. Zalesskii, Profinite Groups, second edition, Springer, 2010.
  • [9] D.J.S. Robinson, A Course in the Theory of Groups, second edition, Springer, 1996.
  • [10] M. Suzuki, Group Theory II, Springer, 1986.
  • [11] M. Xu, A class of semi-p-abelian p-groups, Kexue Tongbao, 27, 142–146, 1982.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-4792-7084
Author: Şükran GÜL (Primary Author)
Institution: University of the Basque Country
Country: Spain


Dates

Publication Date : December 8, 2019

Bibtex @research article { hujms656660, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1642 - 1652}, doi = {}, title = {On ramification structures for finite nilpotent groups}, key = {cite}, author = {GÜL, Şükran} }
APA GÜL, Ş . (2019). On ramification structures for finite nilpotent groups. Hacettepe Journal of Mathematics and Statistics , 48 (6) , 1642-1652 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/50516/656660
MLA GÜL, Ş . "On ramification structures for finite nilpotent groups". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1642-1652 <https://dergipark.org.tr/en/pub/hujms/issue/50516/656660>
Chicago GÜL, Ş . "On ramification structures for finite nilpotent groups". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1642-1652
RIS TY - JOUR T1 - On ramification structures for finite nilpotent groups AU - Şükran GÜL Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1642 EP - 1652 VL - 48 IS - 6 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On ramification structures for finite nilpotent groups %A Şükran GÜL %T On ramification structures for finite nilpotent groups %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 6 %R %U
ISNAD GÜL, Şükran . "On ramification structures for finite nilpotent groups". Hacettepe Journal of Mathematics and Statistics 48 / 6 (December 2019): 1642-1652 .
AMA GÜL Ş . On ramification structures for finite nilpotent groups. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1642-1652.
Vancouver GÜL Ş . On ramification structures for finite nilpotent groups. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1652-1642.